Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

week 2 left side



The only side effect {I guess} I'm having so far is that sometimes I have nausea in the morning after I take my pill. Its bearable, but I feel like throwing up, even when I haven't ate anything.

From the album:

Here I Go...

  • 4 pictures
  • 0 comments
  • 0 image comments

Photo Information for week 2 left side

Camera information


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×